Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
marissa101

no accutane side effects!

Recommended Posts

hey guys

ive been on accutane 1 1/2 months , i am 95% clear but i have gotten no side effects. my face was dry and flakey for like the second and third week , but then i started drinking tons of water and no i dont even get chapped lips !

im so confused , im on 60 mg a day

has this ever happened to someone?

any insight would be greatly appreciated !

-marissa

Share this post


Link to post
Share on other sites
hey guys

ive been on accutane 1 1/2 months , i am 95% clear but i have gotten no side effects. my face was dry and flakey for like the  second and third week , but then i started drinking tons of water and no i dont even get chapped lips !

im so confused , im on 60 mg a day

has this ever happened to someone?

any insight would be greatly appreciated !

-marissa

Share this post


Link to post
Share on other sites

I've only been on accutane a little over a week and i'm having very little side effects. My doctor assured me that it affected everyone differently - so if your skin is at least clear, I wouldn't worry about it!!

Laurel

Share this post


Link to post
Share on other sites

you wanted to know how i stay non dry

i think its just the way im reacting to the drug but i drink tons of water , moisturize , take vit e , cod liver , vit c , flax seed , multi vit , glucosamione msn

and i steam my face with green tea every night !

Share this post


Link to post
Share on other sites

I suffered very little side effects and was eventually on about 90mg in the last month.

Share this post


Link to post
Share on other sites

mystero, youre probably in the worst stage of your course right now so hang in there and they will go away

Share this post


Link to post
Share on other sites

heyy, i was on accutane for four months and i also didn't get any side effects. only dry skin, which was gloooorious, becuase i have really nasty oily skin. so really, it wasn't dry skin, it was just normal!!

but i do wanna say something...lots of ppl have said that side effects can happen anytime...even after 3 months of treatment. i'm sure you won't! smile.gif but just letting you know!

Good luck!

Share this post


Link to post
Share on other sites

You guys that don't get side effects are really lucky. Be thankful. Very thankful.

I have an extremely hard time staying on accutane because I get ...90% of the side effects, even on low dosage. Low dosage just lets me tolerate it. On high dosage I couldn't stand being on it because of the severity of the side effects.

Share this post


Link to post
Share on other sites
you wanted to know how i stay non dry

i think its just the way im reacting to the drug but i drink tons of water , moisturize  , take vit e , cod liver , vit c , flax seed  , multi vit ,  glucosamione msn

and i steam my face with green tea every night !

Share this post


Link to post
Share on other sites

I dont think I get the dry skin side effect......... don't spew but I havent moisterized or had a shower or even had my face a little wet for about 5 days now smile.gif

Seems to be working... But I smell like shit.

Share this post


Link to post
Share on other sites

totally didnt know that thanks ! that means ive been taking 60 mg plus more vitamin a in that and turns out i had more in my multi vit and still more side effects . i will still stop taking more vitamin a though and stick to what the doc gives me

thx !

Share this post


Link to post
Share on other sites
You guys that don't get side effects are really lucky. Be thankful. Very thankful.

I have an extremely hard time staying on accutane because I get ...90% of the side effects, even on low dosage. Low dosage just lets me tolerate it. On high dosage I couldn't stand being on it because of the severity of the side effects.

Share this post


Link to post
Share on other sites

hey guys, just wondering how hard accutane is 2 get from the nhs, i have mild acne, will the doc give it 2 me??? i was using zineryt the zinc based antibiotic, that stuff was amazing while it worked, just had six months completely spot free, now the resistance has kicked in im trying bp but its knackering my face, is it likely 2 work, obviously it doesnt work for every 1 but if itll give me similar results 2 zineryt i definately want 2 try it, can any 1 just give me a bit of information about it or tell me where 2 find it.

Share this post


Link to post
Share on other sites
hey guys, just wondering how hard accutane is 2 get from the nhs, i have mild acne, will the doc give it 2 me???

Share this post


Link to post
Share on other sites

hey guys

ive been on accutane 1 1/2 months , i am 95% clear but i have gotten no side effects. my face was dry and flakey for like the second and third week , but then i started drinking tons of water and no i dont even get chapped lips !

im so confused , im on 60 mg a day

has this ever happened to someone?

any insight would be greatly appreciated !

-marissa

You are lucky like me. I've been using accutane for 5 years and I only get chapped lips which is easily managed with lip balm. Some people are fortunate. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×